# SDR ABXA20231012202

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 88,591 hours, 30,476 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fork
- Part number: 145T25238
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 88,591 hours, 30,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT C18 CHECK AT AIRBORNE (TAMPA), A GENERAL VISUAL INSPECTION OF THE CENTER WING REAR SPAR BULKHEAD WEB (111 TL003-14) IDENTIFIED EXTENSIVE CORROSION AT THE RH SIDE FITTING (145T2523-8) SEE FIGURE 1. CORROSION WAS FOUND UNDER THE SIDE FITTING AND CORROSION REMOVAL WAS ACCOMPLISHED BY REA 6514 7. THIS REA PROVIDES REPAIR INSTRUCTIONS FOR THE REAR SPAR WEB CORROSION LOCATIONS UNDER THE SIDE FITTING. THIS REA IS ASSOCIATED TO REA 65 L 46(JACKING/SHORING) & 6514 ?(REMOVALS/EVALUATION). SEE REA 65150 FOR REPAIR OF THE RH SIDE FITTING. BOEING WAS CONTACTED PER BMN PEF-ABX-23-0105 AND PERMANENT REPAIR INSTRUCTIONS WERE PROVIDED. AC WAS REPAIRED IAW ABX-REA-5712-65148-00.AND ABX-REA-5712-65148-01
